About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 145606, 4 pages
http://dx.doi.org/10.1155/2013/145606
Research Article

On the Positive Operator Solutions to an Operator Equation

1School of Mathematics and Computer Science, Shaanxi University of Technology, Shaanxi 723001, China
2College of Mathematics and Information Science, Shaanxi Normal University, Xi'an 710062, China

Received 3 May 2013; Accepted 9 June 2013

Academic Editors: M. Lindstrom and K. A. Lurie

Copyright © 2013 Kai-Fan Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kai-Fan Yang, Fang-An Deng, and Hong-Ke Du, “On the Positive Operator Solutions to an Operator Equation,” ISRN Mathematical Analysis, vol. 2013, Article ID 145606, 4 pages, 2013. doi:10.1155/2013/145606